# SDR DL76L020055

- Difficulty date: January 16, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 55,594 hours, 8,532 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

ODOR IN THE COCKPIT SMELLED LIKE HOT INSULATION, AT THE SAME TIME THE LEFT RECIRC FAN INOP LIGHT CAME ON WITH EICAS MSG.  TURNED OFF LEFT RECIRC FAN AND SMELL WENT AWAY.  T/S AS PER AMM FOUND LEFT RECIRC INOP AND RED RUBBER SEAL BETWEEN FILTER AND FAN DAMAGED.  PARTS NIS MUC FWD TO MCO AS PER MEL 21-25-01A.  PLACARD INSTALLED.  C/B R14 PULLED AND SECURED.
